# SDR AALA970375

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 353 - DURING APPROACH TO ORD WITH FULL ANTI-ICE ON, BURNING ODOR NOTED IN MID TO AFT AREA OF MAIN CABIN.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  ACCOMPLISHED GROUND ENGINE RUN WITH BOTH ENGINES AND PERFORMED PACK BURNOUT PROCEDURE.  CHECKED PACK DUCTING WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO BURNING ODOR NOTED.  UNABLE TO DUPLICATE PROBLEM.  (M)
